MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ EX HEX TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ EX HEX TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number BOET510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Discomfort (2330)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth #47 was removed due to infection.Symptoms as a result of the event: inflammation, pain, abscess, suppuration and discomfort.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Upon investigation results the reference was updated to (b)(4).Dhr review and complaint history review could not be performed, as the lot number associated with the reported product is not available.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Sterilization record review could not be performed as the lot number associated with the reported product is not available.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.A complaint history review by item number was conducted for the ((b)(4) ) dating back to 12 months from the complaint notification date.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.

Brand Name
3I T3¿ EX HEX TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16005776
Report Number0001038806-2022-01931
Device Sequence Number5767283
Product Code DZE
UDI-Device Identifier00844868033301
UDI-Public(01)00844868033301(17)250129(10)2020010914
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberBOET510
Device Catalogue NumberBOET585
Device Lot Number2020010914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale